This is Dr. David. I am reviewing your question now and will be with you momentarily.
I think you have a bartholin's cyst.
If a Bartholin duct gets blocked, fluid builds up in the gland. The blocked gland is called a Bartholin gland cyst
hopefully the antibiotics will help
you can also use a warm towel or compress on the area
make sure you take probiotics when you take your antibiotics to help prevent diarrhea from your antibiotics.
make sure you take your antibiotics with food in your stomach so you don't upset your stomach
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com